# SDR 2013FA0000096

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N959TX
- Make and model: Cessna 414A
- Aircraft serial: 414A0011
- Engine: Cont TSIO520*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Check Valve
- Part number: 1276001
- Condition: Worn
- Location: De Ice Boots
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND LEAK CHECK AND PRESSURE CHECK OF DEICE BOOT SYS, FOUND LT AND RT CHECK VALVES INOPERATIVE.  REMOVE AND INSPECTED CHECK VALVES.  FOUND VALVES WORN AND MISSING INTERNAL PARTS.  NORMAL OPERATIONAL CHECK OF THE DEICE BOOT SYS DOES NOT INDICATE AND MALFUNCTION.  GROUND PRESSURE CHECK OR REMOVAL AND VISUAL INSPECTION OF VALVES WOULD BE REQUIRED TO IDENTIFY ANY MALFUNCTION.  RECOMMEND FILTERS INSTALLED AFT THE CHECK VALVE TO PREVENT DEBRIS FROM AIR PUMP OR CHECK VALVE FROM ENTERING PRESSURE LINES.
